# SDR CA000829005

- Difficulty date: August 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON FINAL APPROACH, FLT 650 AT APPROX 1830 HRS, FOLLOWING GEAR DOWN SELECTION, RT MLG UNSAFE INDICATION. GEAR CYCLED 2 TIMES, RT MLG STILL UNSAFE. ALTERNATE EXTENSION CARRIED OUT WITH SAME INDICATION. ALTERNATE DOWNLOCK INDICATION SHOWED THREE GREEN AFTER ALL GEAR DOWN SELECTIONS. AT APPOX. 17:15 HRS CET AN EMERGENCY LANDING WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.NOTE: TROUBLESHOOTING BY TECHNICIANS FOUND PRIMARY DOWNLOCK SENSOR OUT OF RIG. TOO FAR INDICATED ON PSEU. SENSOR RE-RIGGER AND PSEU CHECKED SERVICEABLE. CHECK / POSITIONING FLIGHT CARRIED OUT. NO FURTHER INCIDENTS.
